MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA DILATATION CATHETER

CLEARSTREAM TECHNOLOGIES LTD. SAVVY LONG OTW PTA CATHETER; PTA DILATATION CATHETER
Model Number 436-2512X
Medical Device Problem Codes Retraction Problem (1536); Material Rupture (1546); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 436-2512x savvy long otw pta catheter experienced material rupture.Of this event, the device was used on the patient with no reported injury.The age, weight, and sex were not provided.The 436-2512x savvy long otw pta catheter was never returned to the manufacturer for evaluation.With this data, the investigation is inconclusive for the reported failures.A definitive root cause could not be determined.The device is labelled for single use.
 
Additional Manufacturer Narrative
H.10.For the reported event, the result of the investigation is unconfirmed for the reported catheter rupture failure mode issue.There was a kink noted on the inner and outer at the exit of the strain relief.The method of packaging may have contributed to this.The kinks were unlikely to have been manufacturing related as catheters are 100% visually inspected for visual defects during manufacture.A definitive root cause could not be determined.The device is labelled for single use.
 
Event or Problem Description
This report summarizes one malfunction event.A review of the event indicated that model 436-2512x savvy long otw pta catheter experienced retraction issues and material rupture.The device was used on the patient with no reported injury.The age, weight, and sex were not provided.

Brand Name
SAVVY LONG OTW PTA CATHETER
Common Device Name
PTA DILATATION CATHETER
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford AZ
EI 
MDR Report Key8532944
Report Number9616666-2019-00043
Device Sequence Number19207850
Product Code LIT
UDI-Device Identifier00801741132797
UDI-Public(01)00801741132797
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number436-2512X
Device Catalogue Number436-2512X
Device Lot NumberCMBZ0298
Initial Date Received by Manufacturer 03/31/2019
Supplement Date Received by Manufacturer06/30/2019
Initial Report FDA Received Date04/19/2019
Supplement Report FDA Received Date07/23/2019
Patient Sequence Number1